Ask an expert
Question

08 Dec 2009

adco sinal co
hi doc i am drinking adco sinal co for 2 months now 2 three times a day when i dont drink it my body doesent feel wright as if im getting withdrawl symptoms can it be that i am addicted to it and how can i stop it without the withdrawl symptoms
Answer 347 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo amanda
Try cutting the dose in half for a few days, every 3-4 days. In other words take 1 3/4 3times a day for 3-4 days then 1 1/2 3times per day, then 1 1/4 3 times a day and so on, until you get to 1/4 3 times a day - then you start taking it twice a day for a few days, then once day for a few days and then stop. Use Beconase aqeous nose spray for the sinuses twice a day if you are blocked and snotty most of the time. If you get chronic headaches, let your doctor have a look, you may need physio or preventative medication.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.